EconPapers    
Economics at your fingertips  
 

On the derivation of reinsurance premiums

Jack S. K. Chang, C. S. Cheung and I. Krinsky

Insurance: Mathematics and Economics, 1989, vol. 8, issue 2, 137-144

Date: 1989
References: Add references at CitEc
Citations View citations in EconPapers (2) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0167-6687(89)90027-9
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:insuma:v:8:y:1989:i:2:p:137-144

Access Statistics for this article

Insurance: Mathematics and Economics is currently edited by R. Kaas, Hansjoerg Albrecher, M. J. Goovaerts and E. S. W. Shiu

More articles in Insurance: Mathematics and Economics from Elsevier
Series data maintained by Dana Niculescu ().

 
Page updated 2017-09-29
Handle: RePEc:eee:insuma:v:8:y:1989:i:2:p:137-144